# SDR QXEA200300725

- Difficulty date: June 12, 2003
- Submitted: June 13, 2003
- Operation: Air carrier
- Aircraft: N363PH
- Make and model: Dhav DHC8202
- Aircraft serial: 520
- Aircraft time: 11,433 hours, 16,118 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Strut
- Part number: D5D592395926
- Part serial: MS01247
- Condition: Worn
- Location: Pax Door
- Part time: 11,427 hours, 16,110 cycles
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SEA-ON FLIGHT NUMBER 2185, FLIGHT ATTENDANT REPORTS MAIN CABIN DOOR IS DIFFICULT TO OPEN AND CLOSE.  REMOVED AND REPLACED GAS STRUTS.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
